Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




53 Publications

2012 | Journal Article | IST-REx-ID: 3257   OA
Kolmogorov V. Generalized roof duality and bisubmodular functions. Discrete Applied Mathematics. 2012;160(4-5):416-426. doi:10.1016/j.dam.2011.10.026
View | Files available | DOI | Download (ext.) | arXiv
 
2012 | Preprint | IST-REx-ID: 2928   OA
Kolmogorov V, Schoenemann T. Generalized sequential tree-reweighted message passing. arXiv. 2012.
View | Download (ext.) | arXiv
 
2012 | Conference Paper | IST-REx-ID: 2930   OA
Huber A, Kolmogorov V. Towards minimizing k-submodular functions. In: Vol 7422. Springer; 2012:451-462. doi:10.1007/978-3-642-32147-4_40
View | DOI | Download (ext.)
 

Filters and Search Terms

type<>research_data

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed